The imbedding index of a graph

Research output: Contribution to journalArticle

Abstract

The natural extension of MacLane's combinatorial approach to planar imbeddings is seen to yield a combinatorial formulation of imbedding of a graph in a pseudosurface. This leads to a combinatorially defined parameter for all graphs, called the imbedding index. A generalization of the Heaword inequality is then proved for this parameter.

Original languageEnglish (US)
Pages (from-to)151-159
Number of pages9
JournalJournal of Combinatorial Theory, Series B
Volume27
Issue number2
DOIs
StatePublished - Oct 1979

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics

Fingerprint Dive into the research topics of 'The imbedding index of a graph'. Together they form a unique fingerprint.

  • Cite this